# SDR SIMA20140603003

- Difficulty date: June 3, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 10,434 hours, 6,750 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  CLIMBING THROUGH APPROX 1000 FT.  INBD FLT SPOILERS CAUTION & INBD SPOILERONS CAUTION DISPLAYED.    REMOVED AND REPLACED RT INBD MFS PCU IAW AMM 27-62-01. OP'S AND LEAK CHECKED GOOD.
